Menu
  • Join
  • Login
  • Contact
 

Search abstracts


Nonimmunologic cutaneous reactions induced by drugs

  • At: 2012 FIP Congress in Amsterdam (the Netherlands)
  • Type: Poster
  • By: ŠKRBO, Selma (Faculty of Pharmacy, Sarajevo, Bosnia and Herzegovina)
  • Co-author(s): Šehovic, A. (Samed d.o.o., Sarajevo, Bosnia and Herzegovina)
    Škrbo, A. (Faculty of Pharmacy, Sarajevo, Bosnia and Herzegovina)
  • Abstract:

    BACKGROUND: Cutaneous drug eruptions are one of the most common types of adverse reaction to drug therapy, with an overall incidence rate of 2–3% in hospitalised patients. Although most drug-related skin eruptions are not serious, some are severe and potentially life-threatening. Development of a skin eruption is frequently cited as a reason for

    ..

  • The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress. Please login
Last update 4 October 2019

FIP Congresses